# SDR DXTA2011061604617

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 9,380 hours, 7,409 cycles
- System (JASC): 2140 · Heating System
- Part: Environ Sys
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIR DUCT OVER HEAT CABIN (ENVIRONMENTAL DUCT OVERTEMP) REACHED A TEMP OF 325C AND WAS INCREASING AND SMOKE IN THE CABIN IN-FLIGHT.  FOLLOWED CHECKLIST Q4 AND TEMP DECREASED TO 208C.
